The Scab is 99% off but the Area is Now Reddish and slightly raised. Is this to be expected or is there something going on here.
Had a Liquid Nitrogen Removal of a Brown Patch on my Left Cheek Near the Ear. (photo)
Doctor Answers 3
Liquid nitrogen , redness and hyperpigmentation
Brown spots can be successfully treated with liquid nitrogen but it takes about 2 1/2 weeks for healing. Keep the area moist with Aquaphor or Vaseline and covered for quicker healing and do not pick. Once healed, the redness may remain for several weeks and you must avoid sun exposure to prevent repigmentation. Use sunscreen with at least SPF 60 and make-up to cover the area.
Too early to comment...needs to heal first...
typically after liquid nitrogen the red may last for several weeks to months depending on how much was used...if the area was only lightly sprayed, then the redness should fade soon...if the area was treated more aggressively, then the discoloration may last a long while...and sometimes depending on a person's healing there may be some lingering color change or even a slight elevation (rarely) at the site...but the scab hasn't even fallen off, so it's too soon to say...probably be a good result...if not, there are remedies...
Liquid Nitrogen to Remove Brown Spots
Liquid nitrogen works quite well to remove superficial lentigos (brown spots) on the face. I always suggest a test spot first to see how it works on a given patient. After the treatment, the area will swell and possibly blister. After that the area will be red. After the red goes away (a few weeks) you will then be able to evaluate how well the treatment worked. I sometimes refer to liquid nitrogen as the "poor man's laser". The eventual outcomes can be very similar, but there is more "down time" with the liquid nitrogen
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.